# SDR HEEA0013465

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7000298901
- Condition: Defective
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY FAILS TEST 2.1 ON SST.
